登录 管理系统 ENGLISH兰大主页
欢迎来到兰州大学数学与统计学院!

耿俊

文章来源:数学与统计学院 作者: 发布时间:2016年03月15日 字号:【


耿俊, 兰州大学数学与统计学院副教授。主要研究方向为偏微分方程和调和分析。

科研论文:
1.Geng, Jun  $W^{1,p}$ estimates for elliptic problems with Neumann boundary conditions in Lipschitz domains. Adv. Math. 229 (2012), no. 4, 2427–2448.
2 Geng, Jun; Shen, Zhongwei The Neumann problem and Helmholtz decomposition in convex domains.  J. Funct. Anal. 259 (2010), no. 8, 2147–2164.
3  Geng, Jun; Shen, Zhongwei Uniform regularity estimates in parabolic homogenization.  Indiana Univ. Math. J. 64 (2015), no. 3, 697–733.
4  Geng, Jun; Kilty, Joel The $L^p$ regularity problem for the Stokes system on Lipschitz domains.  J. Differential Equations 259 (2015), no. 4, 1275–1296.
5  Geng, Jun; Shen, Zhongwei; Song, Liang Uniform $W^{1,p}$ estimates for systems of linear elasticity in a periodic medium. J. Funct. Anal. 262 (2012), no. 4, 1742–1758.
联系方式:
地址:兰州市天水南路222号,兰州大学数学与统计学院,730000
电子邮件:gengjun@lzu.edu.cn